# SDR SWAA2021020443157

- Difficulty date: January 18, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Elongated
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: L/H VAPOR BARRIER PANEL HAS MULITIPLE ELONGATED FASTENER HOLES ON UPPER SECTION. / CLEANED AND REPAIRED DAMAGE FASTENER HOLES ON L/H VAPOR BARRIER AS MARKED AS PER B737 SRM 51-70-04-2R-9. MATERIALS USED PO# 1691080 AND PO# 1480720.
